Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Stability of spacelike hypersurfaces in de Sitter space
HTML articles powered by AMS MathViewer

by Shicheng Zhang PDF
Proc. Amer. Math. Soc. 143 (2015), 851-857 Request permission

Abstract:

This paper discusses compact linear Weingarten space-like hypersurfaces in a de Sitter space We prove that a compact linear Weingarten space-like hypersurface in a de Sitter space is stable if and only if it is totally umbilical.
References
Similar Articles
Additional Information
  • Shicheng Zhang
  • Affiliation: School of Mathematical Sciences, Jiangsu Normal University, Xuzhou, Jiangsu 221116, People’s Republic of China
  • MR Author ID: 689205
  • Email: zhangshicheng@jsnu.edu.cn
  • Received by editor(s): January 21, 2013
  • Received by editor(s) in revised form: May 22, 2013, and May 26, 2013
  • Published electronically: October 16, 2014
  • Additional Notes: This project was supported by the National Natural Science Foundation of China (No. 61271002) and PAPD of Jiangsu Higher Education Institutions.

  • Dedicated: This paper is dedicated to our advisors
  • Communicated by: Lei Ni
  • © Copyright 2014 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 143 (2015), 851-857
  • MSC (2010): Primary 53C42, 53A10; Secondary 53B30, 53C50
  • DOI: https://doi.org/10.1090/S0002-9939-2014-12276-3
  • MathSciNet review: 3283671